# SDR HNAA2018060800119

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 33,004 hours, 28,253 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB, THE FIRST OFFICER NOTICED THE CABIN PRESSURE CLIMBING,  SWITCHED TO MANUAL CONTROL, AND LEVELED OFF AT FL 228.  STARTED QRH MEMORY ITEMS FOR RAPID DEPRESSURE, NO EICAS MESSAGES NOTED.  INITIATED RAPID DEPRESSURE PROCEEDURE, DUE TO PUTTING CONTROL IN MANUAL AND CABIN ALTITUDE.   R & R THE MANUAL CONTROLLER IAW AMM 21-31-02.  OPS CHECKED GOOD.
